Alert archive / Arkansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 101, NWS Tulsa, OK

May 2, 2022Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2022, 4:58 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2022, 4:58 PM CDT (21:58 UTC)
Expired
May 2, 2022, 5:45 PM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 5:16 PM CDTTSTM WND DMG2 E Howe, OKSTRONG THUNDERSTORM WIND SNAPPED LARGE TREE LIMBS.
May 2, 5:27 PM CDTTORNADOMonroe, OKEMERGENCY MANAGEMENT REPORTED TREES DOWN ACROSS ROADS AND HOUSES DAMAGED IN AND AROUND MONROE. RADAR CONFIRMED. TIME ESTIMATED BY RADAR.
May 2, 5:37 PM CDTHAIL 1.75Hartford, ARSPOTTERS REPORTED GOLF BALL HAIL IN WEST HARTFORD.
May 2, 5:54 PM CDTTSTM WND DMG2 Ene Patterson, ARSTRONG THUNDERSTORM WIND SNAPPED LARGE TREE LIMBS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2504 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

198 
WUUS54 KTSA 022158
SVRTSA
ARC131-OKC079-022245-
/O.NEW.KTSA.SV.W.0101.220502T2158Z-220502T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
458 PM CDT Mon May 2 2022

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sebastian County in west central Arkansas...
  East central Le Flore County in southeastern Oklahoma...

* Until 545 PM CDT.

* At 458 PM CDT, a severe thunderstorm was located over Wister,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Fort Smith...                     Poteau...
  Heavener...                       Wister...
  Hackett...                        Howe...
  Hartford...                       Huntington...
  Bonanza...                        Midland...
  Cameron...                        Heavener Runestone State Park...
  Lake Wister State Park...         Excelsior...
  Jenny Lind...                     Rock Island...
  Patterson...                      Arkola...
  Witcherville...                   Dayton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

&&

LAT...LON 3506 9425 3506 9423 3497 9424 3495 9429
      3496 9433 3495 9434 3496 9437 3494 9439
      3495 9441 3493 9443 3493 9445 3489 9445
      3483 9474 3499 9486 3529 9435 3509 9418
TIME...MOT...LOC 2158Z 240DEG 35KT 3496 9471 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
503 
WWUS54 KTSA 022213
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
513 PM CDT Mon May 2 2022

ARC131-OKC079-022245-
/O.CON.KTSA.SV.W.0101.000000T0000Z-220502T2245Z/
Sebastian AR-Le Flore OK-
513 PM CDT Mon May 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN SEBASTIAN AND EAST CENTRAL LE FLORE COUNTIES...

At 512 PM CDT, a severe thunderstorm was located near Poteau, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Poteau...
Heavener...                       Hackett...
Howe...                           Hartford...
Huntington...                     Bonanza...
Midland...                        Cameron...
Heavener Runestone State Park...  Excelsior...
Jenny Lind...                     Rock Island...
Patterson...                      Arkola...
Witcherville...                   Dayton...
Rye Hill...                       Jenson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3506 9425 3506 9423 3497 9424 3495 9429
      3496 9433 3495 9434 3496 9437 3494 9439
      3495 9441 3493 9443 3493 9445 3489 9445
      3488 9466 3505 9475 3529 9435 3509 9418
TIME...MOT...LOC 2212Z 242DEG 33KT 3500 9461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:24 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 2, 2:24 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
224 PM CDT Mon May 2 2022

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon )
Issued at 154 PM CDT Mon May 2 2022

Potential for significant severe weather will continue to increase
over the next few hours across parts of northeast OK, generally US
75 to the west, and to a lesser degree for points east and
southeast later this evening.

Cool and stable boundary layer from overnight/morning showers and
storms has held the warm front surge at bay somewhat, but robust
airmass response has occurred over western OK and has commenced in
parts of southeast OK where mid-upper 60s dew points have
returned. Given the strength of low level flow and quality and
depth of moisture to the south expect this to continue surging
north over the next few hours. Eventual location of warm front
will be key for sig severe threat.

Meanwhile the dry line was located over far western OK and cold
front was surging south. Some early development of convection has
begun across NW OK in response near front/dry line intersection
and this will likely become severe quickly. Initial supercell
mode will be favored with CAMs maintaining a consistent signal of
a 2-3 hour period of more discrete mode, with upscale growth
around 00z as these storms approach eastern OK. These initial
discrete storms should have the greater potential for significant
tornadoes, however with a developing QLCS system encountering an
increasingly unstable airmass with ample low level shear, the
tornado threat will persist through much of NE OK into the evening
along with potentially higher end damaging wind potential within
bowing segments.

Also, not to be overlooked, there remains at least some potential
for storm development near the warm front across SE OK int WC AR
over the next few hours, with instability and shear supportive of
all modes of severe weather. Lower confidence in this occurring,
but some CAM guidance along with 12z NAM makes this at least worth
consideration.

With a cold pool driven MCS expected to sweep south relatively
quick, along with the faster movement of cold front later this
evening, the threat of widespread heavy rainfall should be
mitigated enough to leave the existing flash flood watch for
tonight. Localized potential for excessive rainfall is possible
though as at least transient rainfall rates of an inch or two per
hour are likely.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 154 PM CDT Mon May 2 2022

Most of the storms will exit the area before 12z, with a more
stable and cooler airmass spreading over the area Tuesday. This
will be a short respite however as next upper system already
moving across Pac NW this afternoon. Moisture transport will re-
commence Tuesday night with at least scattered convection
returning as warm front begins to lift back north. Warm sector
expansion within sheared environment will again yield severe
weather potential, possibly significant, though this will largely
be determined by eventual warm frontal placement and timing of
upper wave, which are still uncertain. Given another round of
significant rainfall however, the flooding threat will likely be
higher by this time and another flood watch will most surely be
needed for Wed and Wed night.

Storm chances linger into Thursday to some degree, with
continuing spread in the mid range guidance lending more
uncertainty. By Friday and Saturday mid level ridging should
result in quiet period before another trough sets up to the west.
Some storm chances will return by Sun/Mon as a result with
temperatures on the warm side.

&&

.AVIATION...
(18Z TAFS)
Issued at 1254 PM CDT Mon May 2 2022

Varying ceilings between IFR to VFR across the CWA look to be come
mainly MVFR for a period this afternoon as a warm front lifts
northward through the region. By mid/late afternoon into early
this evening...VFR ceilings look to become common south of the
warm front along with gusty southerly winds. Scattered showers and
thunderstorms will remain possible mainly north of Interstate 40
through this afternoon. However...there continues to be a single
for additional storm development near/south of the warm front this
afternoon. Have held off mentioning this additional convection in
the TAFs at this time due to coverage uncertainty. This evening
into tonight...a cold front pushes southeast through the CWA with
convection along/near the front. Gusty to strong winds and severe
weather are possible with the frontal passage. Will continue
tempo groups for timing of the convection. Behind the
front...breezy westerly winds are forecast to become northwest to
northerly with MVFR/IFR ceilings spreading back into the region.
These conditions are forecast to continue to Tuesday
morning...with mainly MVFR conditions toward the end of the TAF
period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  67  53  73 /  80   0  20  80
FSM   56  71  58  74 / 100  10  20  60
MLC   50  67  56  77 / 100  10  20  70
BVO   46  66  50  71 /  70   0  20  80
FYV   52  68  52  73 / 100  10  20  60
BYV   52  65  51  68 / 100  10  20  50
MKO   49  66  54  72 / 100   0  20  70
MIO   49  64  49  70 /  80   0  20  70
F10   48  67  55  74 /  90   0  20  80
HHW   56  71  60  80 /  80  20  10  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ058-063.

AR...Flood Watch through Tuesday morning for ARZ001-002-010-011.

&&

SHORT TERM...14
LONG TERM....14
AVIATION...20
Hazardous weather outlook, May 2, 1:30 PM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
130 PM CDT Mon May 2 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
130 PM CDT Mon May 2 2022

...Severe Weather Threat Increases This Afternoon and Evening...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Primarily Northeast Oklahoma.
	ONSET...After 5 PM.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 2 PM.

	AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma and far Northwest Arkansas.
	ONSET...This Evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and scattered thunderstorms will remain possible across
the region this afternoon as a warm front lifts northward through
the region. North of the front, a limited severe potential will be
possible. While, south of the front, increasing instability will
allow for any additional thunderstorm development to have the
potential to become severe with all modes of severe weather
possible. The greater potential for afternoon redevelopment looks
to be across southeast Oklahoma into west central Arkansas.

Focus will then turn toward north central Oklahoma and southern
Kansas mid to late afternoon. Scattered supercells are likely to
develop and track eastward with a risk of significant severe
weather. The storms are likely to expand in coverage and become
aligned along an advancing cold front by early evening. Early on
these storms will pose a large hail and tornado threat and then
transition to more of an increasing risk of damaging straight line
winds as they spread southeastward with the cold front. The risk
of severe weather will lessen after midnight as the front pushes
into southeast Oklahoma and west central Arkansas. Locally heavy
rainfall from this morning will allow any additional rainfall
overnight to increase the risk of flash flooding. Far northeast
Oklahoma and far northwest Arkansas appear most prone to the
heaviest rainfall totals.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY THROUGH SUNDAY...High Wind Potential.

EXTENDED DISCUSSION...
Thunderstorm chances will diminish early Tuesday with the next
storm system impacting the area on Wednesday. Storms will increase
early Wednesday with a limited risk of severe weather. Conditions
will become increasingly unstable and favorable for severe
weather during the day Wednesday. Storms which initially develop
west of the region Wednesday afternoon will spread eastward
overnight with a risk of severe weather and flash flooding. Storm
chances lessen on Thursday with dry weather expected over the
weekend.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 2, 3:24 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
324 PM CDT Mon May 2 2022

ARZ019-OKZ069-072-022100-
Crawford AR-Adair OK-Sequoyah OK-
324 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of northwestern
Crawford, northeastern Sequoyah and southeastern Adair Counties
through 400 PM CDT...

At 324 PM CDT, Doppler radar indicated a strong thunderstorm over
Brushy, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Natural Dam...                    Brushy...
Lee Creek...                      Short...
Uniontown...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3549 9471 3557 9475 3578 9450 3576 9449
      3576 9442 3564 9429
TIME...MOT...LOC 2024Z 235DEG 39KT 3555 9470

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 3:40 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
340 PM CDT Mon May 2 2022

OKZ069-072-022115-
Adair OK-Sequoyah OK-
340 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of northeastern
Sequoyah and south central Adair Counties through 415 PM CDT...

At 339 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Sallisaw, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and dime to penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Sallisaw...                       Marble City...
Brushy Lake State Park...         Brushy...
Mc Key...

This includes Interstate 40 in Oklahoma between mile markers 300 and
306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3542 9487 3549 9495 3571 9471 3555 9447
TIME...MOT...LOC 2039Z 232DEG 34KT 3547 9488

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 4:08 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
408 PM CDT Mon May 2 2022

OKZ075-076-022145-
Latimer OK-Le Flore OK-
408 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of southeastern Latimer
and west central Le Flore Counties through 445 PM CDT...

At 408 PM CDT, Doppler radar indicated a strong thunderstorm near
Bengal, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Talihina...                       Fanshawe...
Talimena State Park...            Lake Wister State Park...
Bengal...                         Summerfield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3470 9507 3482 9517 3505 9487 3488 9466
TIME...MOT...LOC 2108Z 235DEG 32KT 3480 9506

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 4:20 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 PM CDT Mon May 2 2022

ARZ010-019-OKZ069-022145-
Washington AR-Crawford AR-Adair OK-
420 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of northwestern
Crawford, southwestern Washington and southeastern Adair Counties
through 445 PM CDT...

At 419 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
north of Short, moving northeast at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations in or near the path include...
Strickler...                      Lee Creek...
Devils Den State Park...          Blackburn...
Odell...                          Morrow...

This includes Interstate 49 between mile markers 39 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3576 9412 3563 9447 3564 9448 3564 9456
      3571 9462 3592 9436
TIME...MOT...LOC 2119Z 235DEG 34KT 3567 9454

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Special weather statement, May 2, 4:29 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
429 PM CDT Mon May 2 2022

ARZ029-OKZ072-074-076-022200-
Sebastian AR-Haskell OK-Sequoyah OK-Le Flore OK-
429 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of west central
Sebastian, southeastern Haskell, southeastern Sequoyah and northern
Le Flore Counties through 500 PM CDT...

At 429 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Bokoshe, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Pocola...
Muldrow...                        Roland...
Spiro...                          Arkoma...
Panama...                         Bonanza...
Mccurtain...                      Bokoshe...
Shady Point...                    Cowlington...
Scullyville...                    Braden...
Mill Creek...                     Rye Hill...
Cottonwood...                     Milton...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 317 and 325.
 Interstate 540 between mile markers 13 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3502 9491 3516 9496 3548 9453 3525 9434
TIME...MOT...LOC 2129Z 233DEG 41KT 3515 9483

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, May 2, 4:41 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
441 PM CDT Mon May 2 2022

ARZ029-OKZ076-022215-
Sebastian AR-Le Flore OK-
441 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of southwestern
Sebastian and east central Le Flore Counties through 515 PM CDT...

At 441 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Lake Wister State Park, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Poteau...                         Heavener...
Wister...                         Hackett...
Howe...                           Hartford...
Cameron...                        Heavener Runestone State Park...
Lake Wister State Park...         Rock Island...
Patterson...                      Jenson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3495 9435 3496 9437 3494 9439 3495 9441
      3493 9443 3493 9445 3491 9445 3481 9474
      3504 9486 3522 9441 3495 9434
TIME...MOT...LOC 2141Z 236DEG 39KT 3490 9480

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:53 AM CDTFlood WatchTSABenton, Carroll, Madison, Washington21 hr
May 2, 5:23 AM CDTSpecial Weather StatementTSACrawford, Sebastian52 min
May 2, 4:20 PM CDTSpecial Weather StatementTSACrawford25 min
May 2, 5:23 PM CDTTornado WarningTSASebastian52 min
May 2, 6:11 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian34 min
May 2, 6:44 PM CDTSpecial Weather StatementTSALogan46 min
May 2, 3:47 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha34 min
May 2, 3:57 AM CDTSpecial Weather StatementTSALatimer, Pushmataha33 min
May 2, 4:02 AM CDTSpecial Weather StatementTSAChoctaw28 min
May 2, 4:19 AM CDTSpecial Weather StatementTSALeFlore26 min
May 2, 4:47 AM CDTSpecial Weather StatementTSALeFlore43 min
May 2, 5:14 AM CDTSpecial Weather StatementTSALatimer, Pushmataha46 min
May 2, 5:51 AM CDTSpecial Weather StatementTSALeFlore39 min
May 2, 8:21 AM CDTRiver Flood WarningTSACherokee6 days
May 2, 8:24 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware48 hr
May 2, 8:26 AM CDTRiver Flood AdvisoryTSACherokee, Delaware28 hr
May 2, 8:59 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 2, 3:09 PM CDTSpecial Weather StatementTSAHaskell36 min
May 2, 3:24 PM CDTSpecial Weather StatementTSASequoyah36 min
May 2, 3:40 PM CDTSpecial Weather StatementTSASequoyah35 min
May 2, 4:08 PM CDTSpecial Weather StatementTSALeFlore37 min
May 2, 4:29 PM CDTSpecial Weather StatementTSASequoyah31 min
May 2, 4:41 PM CDTSpecial Weather StatementTSALeFlore34 min
May 2, 5:35 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
May 2, 6:00 PM CDTTornado Warning Tornado observedTSAOsage, Pawnee45 min
May 2, 6:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
May 2, 6:26 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee49 min
May 2, 6:34 PM CDTTornado WarningTSACreek, Pawnee41 min
May 2, 6:50 PM CDTTornado WarningTSAOsage, Pawnee24 min
May 2, 6:56 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Rogers and 1 more49 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2022Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.